# SDR CAL960123

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 420-460
- Part time: 49,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND FLOOR SUPPORT FITTING AT BS 420 TO 440, RBL 10 AND AT BS 440 TO 460, RBL 10 CORRODED.  THE FLOOR SUPPORT FITTINGS WERE REMOVED.  NEW FLOOR SUPPORT FITTINGS AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 51-20-2 AND 51-30-2.  (M)
